Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    coronahold34 is offline Associate Member
    Join Date
    Oct 2003
    Location
    NY
    Posts
    157

    IS this NORMAL?? help

    whats up bros. . .. i started pct about 7 days ago. . .im doing 300,100,50 of clomid and 20mg of nolv for the duration of pct. . .. i started out with clomid pills then ran out so started LR clomid. . .i have LR nolv as well. . .well my qustion is, i get really ichy when i take both of them, is this normal. . .i was thinking maybe an allergic reaction....also, yesterday, my sides were sore to the touch and this morning i woke up and my lower back area is KILLING me. . .i dont think it is my kidneys. . .my urine is clear......i didnt throw my back out lifting or anything either. . .does anyone think this is due to the nolv/clomid? thanks bros
    EFF

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    I think the nolva would of been fine when you ran out of clomid. I've never experianced itching, on the back no.

    JohnnyB

  3. #3
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    are you 100% you WERE taking clomid pills? How long have you been on LR's stuff?

    First thing I thought, and this is just a random thought, is that you might have been taking dbol pills and didn't realize it, but I could be WAY off.

    I would recount the things you've been doing. How you've slept for the back pain.

    Detergent, have you changed that, if you use too much powder it could be that.

    Rule out everything else first.

  4. #4
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    [QUOTE=DocHoliday]Detergent, have you changed that, if you use too much powder it could be that.

    QUOTE]
    for the itching I mean

  5. #5
    coronahold34 is offline Associate Member
    Join Date
    Oct 2003
    Location
    NY
    Posts
    157
    DOC,
    First off, thank you for your response!
    Im 100% positive they were clomid pills.....ive been on the liquid stuff for 4 days so far.....the detergent that i wash my clothes with is the same(same amount). . . .i only get itchy when i take the liquid clomid and liquid nolv.....
    EFF

  6. #6
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    are you alergic to alcohol?

    That's a strange thing, just have a girl scratch your back 24/7

  7. #7
    coronahold34 is offline Associate Member
    Join Date
    Oct 2003
    Location
    NY
    Posts
    157
    im not alergic to alcohol as far as i know. . .thats what i was thinking as well.....obviously if im alergic to something in the liquid, the itching could be a result, but what do u think the lower back pains are from? Highly doubtful that it is correlated to the liquid clomid/nolv correct?
    Thanks
    eff

  8. #8
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    have you ever had back pains before?

    I don't know what that could be from. Again, double check your daily patterns. It really could be from lifting, or sleeping or whatever.

    Doc

  9. #9
    coronahold34 is offline Associate Member
    Join Date
    Oct 2003
    Location
    NY
    Posts
    157
    hurt my back in HS playing football. . but that was 5 yrs ago. . ..might just be my sleeping patters. also, you wouldnt suggest just stopping the nolv/clomid right.....
    Eff

  10. #10
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    nah, I wouldn't stop it.

    sleep on the floor one night...see what that does.

  11. #11
    coronahold34 is offline Associate Member
    Join Date
    Oct 2003
    Location
    NY
    Posts
    157
    ok cool, thanks for the help doc
    EFF

  12. #12
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    no prob, you may find better answers though

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •